MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 20ML LL S/C 48; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 20ML LL S/C 48; SYRINGE, PISTON
Catalog Number 302830
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by customer that black strip on back of packaging, when separated noted that not sealed where black strip is present representing concern for sterility.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation: it was reported that the package appeared unsealed where a black strip was present.To support the investigation, four sealed blister pack samples and one photograph were received for evaluation by the quality team.A visual inspection was performed.The blister package top web contained a dark colored tape used as a splice on the top web.The photograph corresponded to the samples received.No additional defects or imperfections were observed.This condition can occur when spliced product is not removed from the manufacturing process.A device history record review was completed for material number 302830, lot 5308426.The review did not reveal any detected quality issues during production that could have contributed to the reported condition, and there were no related quality notifications.All processes and final inspections met specification requirements.The samples will be shared with associates for awareness.To date, no similar events have been reported for this lot.Based on the investigation and the returned sample analysis, the customer reported condition is confirmed.

Brand Name
SYRINGE 20ML LL S/C 48
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24304579
Report Number1911916-2026-00062
Device Sequence Number9679618
Product Code FMF
UDI-Device Identifier00382903028306
UDI-Public(01)00382903028306(11)251106(17)301031(10)5308426
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302830
Device Lot Number5308426
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown